# SDR SWAA2025042225360

- Difficulty date: April 16, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 60,437 hours, 31,921 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL WITH TOGA SELECTED #2 ENG WOULD NOT MAKE T/O POWER. DID NOT PASS 40% N1 ON #2 NO 1 ENGINE NORMAL NO EXCEEDANCES NORMAL<[01] PERFORMED ACCEL/ DECEL CHECK PER AMM 71-00-00. ALSO PERFORMED POWER ASSURANCE CHECK PER AMM 71-00-00. NO DEFECT NOTED. OK FOR CONTINUED SERVICE.
